# SDR SWIA200718754

- Difficulty date: September 25, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 31,042 hours, 26,129 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Binding
- Location: Pax Door Assist
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6729 - MAIN CABIN DOOR WOULD NOT OPEN ON ARRIVAL.  FOUND DOOR ASSIST CABLE BINDING ON PULLEYS.  REPLACED PULLEYS AND DOOR MOTOR ASSEMBLY IAW AMM 52-11-08.
